Advanced

A submultiplicative function

Gustavsson, Jan LU ; Maligranda, Lech and Peetre, Jaak LU (1989) In Nederl Akad Wetensch Indag Math 92(4). p.435-442
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Nederl Akad Wetensch Indag Math
volume
92
issue
4
pages
435 - 442
publisher
Elsevier
ISSN
0023-3358
language
English
LU publication?
yes
id
1bbf81bb-744e-40f8-83f6-836fc9e0fc3c (old id 1218606)
date added to LUP
2008-09-01 11:32:49
date last changed
2016-04-16 03:35:36
@article{1bbf81bb-744e-40f8-83f6-836fc9e0fc3c,
  author       = {Gustavsson, Jan and Maligranda, Lech and Peetre, Jaak},
  issn         = {0023-3358},
  language     = {eng},
  number       = {4},
  pages        = {435--442},
  publisher    = {Elsevier},
  series       = {Nederl Akad Wetensch Indag Math},
  title        = {A submultiplicative function},
  volume       = {92},
  year         = {1989},
}